Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had breast abscess, milk decreased after treatment. Does cabgolin cause decrease in milk? Is it possible to get milk in my breast?

i am 26yrs old and my son is 2months old. i had breast abscess in 2nd month of delivery. i complete my treatment , after my breast milk decreases finally no milk in my breast. i use cabgolin .5 tablets for 4 days continuously. is cabgolin tab decreases my breast milk? how many days this tablets effects inside body? is it possible to get milk in my breast?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

YES, cabergoline causes decreased milk and actually its used for that purpose.

May i know why you used cabergoline if you want milk. This tablet effect will last at least for 4 weeks.

Yes it is possible to get breast milk after the effect of cabergoline wears off. Also medications like satavarex cause increase in breast milk.

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor